Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On the fixed-point theory for local $ k$-pseudocontractions

Author: Claudio Morales
Journal: Proc. Amer. Math. Soc. 81 (1981), 71-74
MSC: Primary 47H10
MathSciNet review: 589138
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Two commonly used boundary conditions which imply existence of fixed points for local strong pseudocontractions in Banach spaces are compared, a previous fixed-point theorem for this class of mappings is improved, and an almost fixed-point result is obtained for local pseudocontractions.

References [Enhancements On Off] (What's this?)

  • [1] W. A. Kirk, A fixed point for local pseudo-contractions in uniformly convex spaces, Manuscripta Math. 30 (1979), 89-102. MR 552364 (80k:47064)
  • [2] W. A. Kirk and C. Morales, Fixed point theorems for local strong pseudo-contractions, nonlinear analysis, Theory, Methods, and Applications 4 (1980), 363-368. MR 563815 (81a:47056)
  • [3] W. A. Kirk and R. Schöneberg, Some results on pseudo-contractive mappings, Pacific J. Math. 71 (1977), 89-100. MR 0487615 (58:7234)
  • [4] -, Mapping theorems for local expansions in metric and Banach spaces, J. Math. Anal. Appl. 72(1979), 114-121. MR 552327 (81c:47053)
  • [5] R. H. Martin, Jr., Differential equations on closed subsets of a Banach space, Trans. Amer. Math. Soc. 179 (1973), 399-414. MR 0318991 (47:7537)
  • [6] C. Morales, Pseudo-contractive mappings and the Leray-Schauder boundary condition, Comment. Math. Univ. Carolinae 20 (1979), 745-756. MR 555187 (80k:47067)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H10

Retrieve articles in all journals with MSC: 47H10

Additional Information

Keywords: Local strong pseudocontraction, local pseudocontraction, fixed points
Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society